MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; HYPERINFLATION SYSTEM 1L-LF

Medline Industries, LP MEDLINE; HYPERINFLATION SYSTEM 1L-LF
Catalog Number DYNJAAHY609
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The account reported 3 defective 1-liter jackson reese and that they all have tears in the breathing bag portion of the circuit.A sample was received for investigation; on all samples, the breathing bag is torn at the connection to the tail-end valve, and the tears range in size from 3cm to completely torn off; finished good production records and finished good pack build were reviewed, with no issues that would contribute to the reported issue.The reported complaint was confirmed, and based on the complaint details, the root cause is considered to be a product issue relating to the component assembly process.Our quality team will monitor this issue for trending purposes, production and qc managers have been notified of the reported issue, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "i have 3 defective 1 liter jackson reese with the lot number of 22lbj367.They all have tears in the breathing bag portion of the circuit.".

Brand Name
MEDLINE
Common Device Name
HYPERINFLATION SYSTEM 1L-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50945551
Report Number1417592-2026-54099
Device Sequence Number9552044
Product Code LRO
UDI-Device Identifier10193489567328
UDI-Public10193489567328
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAAHY609
Device Lot Number22LBJ367
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/28/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown